# SDR AALA20020767

- Difficulty date: May 26, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EZE - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING FOR RIGHT SEATS 32 THROUGH 41 INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHT POWER SUPPLY M739.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
